# SDR RRXA991607

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, AFT LWR CARGO COMPT BETWEEN STA 1500 AND STA 1504 AT LONGERON 26 RIGHT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  INSTALLED NEW SECTION OF LONGERON AND SPLICED IAW DC8 SRM 53-2-2 AND 51-1-20.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
